# SDR AALA201801109018

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 17,045 hours, 6,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT LAVATORY SMOKE MASTER CAUTION ON SIX PACK OVERHEAD LIGHTS IN CRUISE FLIGHT. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTOR SYSTEM TEST PER AMM 26-14-00 ON ALL LAVATORIES. NO FAULTS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
